Alert archive / New York / River Flood Warnings in 2015
River Flood Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Jun 9, 2015, 5:25 PM EDT for Clinton County, Essex County, New York. It took effect at Jun 9, 2015, 8:00 PM EDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 5:25 PM EDT (21:25 UTC)
- In effect from
- Jun 9, 2015, 8:00 PM EDT
- Expired
- Jun 10, 2015, 2:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clinton County, NY, Essex County, NY
The radar
The Burlington radar (KCXX), 37 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch of the Ausable River at Au Sable Forks (ASFN6). The gauge peaked at 6.38 ft at Jun 10, 2015, 3:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
058
WGUS41 KBTV 092125
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
525 PM EDT TUE JUN 9 2015
...The National Weather Service in Burlington has issued a flood
warning for the following rivers in New York...
East Branch Ausable River At Ausable Forks
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
If you live or travel near streams and rivers seek higher ground
immediately at first signs of rising water. Obey all road closure
signs, they are there for your safety. Do not attempt to drive
through flooded areas, most flood deaths occur in automobiles. Turn
around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
NYC019-031-100600-
/O.NEW.KBTV.FL.W.0004.150610T0000Z-150610T0600Z/
/ASFN6.1.ER.150610T0000Z.150610T0000Z.150610T0000Z.NO/
525 PM EDT TUE JUN 9 2015
The National Weather Service in Burlington has issued a
* Flood Warning for
The East Branch Ausable River At Ausable Forks.
* until late tonight...Or until the warning is cancelled.
* At 4:15 PM Tuesday the stage was 4.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
Tuesday evening.
* Impact...At 7.0 feet...Minor flooding can occur in Keene. Water
begins to overflow onto Hulls Falls Road, Route 73, and Route 9N
near Marcy Field. High water will impact interests at Alice Falls
near Keeseville.
&&
LAT...LON 4461 7343 4447 7338 4437 7361 4411 7372
4413 7391 4449 7378
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:33 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 9, 3:33 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
333 PM EDT TUE JUN 9 2015
.SYNOPSIS...
WIDESPREAD SHOWERS AND A FEW STRONGER THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF THE REGION THIS EVENING BEFORE SLOWLY TAPERING OFF
OVERNIGHT. THIS MAY CREATE MINOR FLOOD CONCERNS ACROSS PORTIONS OF
THE ADIRONDACKS, AS WELL AS CENTRAL AND NORTH CENTRAL VERMONT
TONIGHT. AFTER A BRIEF RETURN TO DRIER WEATHER WEDNESDAY MORNING,
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHERN NEW
YORK BY WEDNESDAY AFTERNOON AND ACROSS VERMONT WEDNESDAY NIGHT.
BEHIND THIS SYSTEM SEASONABLY WARM AND MAINLY DRY WEATHER IS
EXPECTED FOR THURSDAY INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 332 PM EDT TUESDAY...
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF VERMONT UNTIL
800 PM THIS EVENING...
ANOTHER ACTIVE EVENING AND OVERNIGHT PERIOD IS EXPECTED ACROSS
THE FORECAST AREA AS ROBUST SHORTWAVE ENERGY AND ACCOMPANYING
UPPER TROUGH SWING THROUGH THE REGION. SURFACE-BASED INSTABILITY
IN THE 500-1000 K/KG RANGE ALONG WITH DECENT 30-40KT 0-6KM SHEAR
PROFILES WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND A FEW
STRONGER TO LOCALLY SEVERE THUNDERSTORMS THROUGH EARLY EVENING
ACROSS MUCH OF THE AREA, BECOMING FOCUSED AND PIVOTING ACROSS THE
ADIRONDACKS INTO PORTIONS OF CENTRAL/NORTHERN VT THIS EVENING
THROUGH ABOUT MIDNIGHT OR SO BEFORE GRADUALLY WEAKENING/LIFTING
NORTHEAST. USING A BLENDED QPF FORECAST SUGGESTS ADDITIONAL
RAINFALL AMOUNTS IN THE 0.25 TO 0.75 INCH RANGE WITH SCATTERED
TOTALS IN EXCESS OF 1 INCH. BASED OFF THESE FORECAST AMOUNTS WE'VE
ISSUED A FLOOD WATCH FOR TONIGHT THROUGH LATE MORNING WEDNESDAY
FOR ESSEX COUNTY, NY EASTWARD INTO MUCH OF CENTRAL/NRN VT. IN
THESE AREAS PRIOR 24-HOUR RAINFALL ENDING AT 700 AM THIS MORNING
AVERAGED 1-2 INCHES WITH MANY CREEKS AND LARGER RIVERS ALREADY
RUNNING HIGH (SEE HYDRO DISCUSSION BELOW). OVERNIGHT LOWS
GENERALLY RANGING THROUGH THE 50S.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 332 PM EDT TUESDAY...ACTIVE WEATHER THEN CONTINUES BY
TOMORROW INTO TOMORROW EVENING AS YET ANOTHER SHORTWAVE TROUGH
SWINGS INTO THE REGION. WHILE A GOOD PORTION OF THE DAY WILL BE
DRY, INCREASING SHEAR AND MODEST INSTABILITY SHOULD ALLOW
SCATTERED CONVECTION TO DEVELOP ACROSS SOUTHERN ONTARIO BY MID-
AFTERNOON, AND PROGRESS INTO THE SLV/ADIRONDACKS IN THE 3-7 PM
TIME FRAME OR SO. SPC HAS THIS AREA PAINTED IN SLIGHT RISK OF
SEVERE STORMS AND HAVE MENTIONED GUSTY WINDS AND SMALL HAIL IN
THIS AREA ACCORDINGLY. AS THE ACTIVITY PROGRESSES FURTHER EAST
INTO VERMONT LATER IN THE EVENING AND OVERNIGHT HOURS IT WILL TEND
TO WEAKEN DUE TO LOSS OF INSOLATION AND RESULTANT INSTABILITY.
HIGHS TOMORROW GENERALLY IN THE UPPER 70S TO LOWER 80S. LOWS
WEDNESDAY NIGHT ROUGHLY FROM THE MID 50S TO LOWER 60S.
SENSIBLE WEATHER THEN QUIETS DOWN, ALBEIT SHORTLY BY THURSDAY INTO
THURSDAY NIGHT AS SHORTWAVE RIDGING PROGRESSES ACROSS THE AREA.
OUTSIDE A STRAY NORTHERN MOUNTAIN SHOWER WILL PASSAGE OF WEAK
SHORTWAVE TROUGH ALOFT THURSDAY AFTERNOON, DRY WEATHER IS EXPECTED.
HIGHS SIMILAR TO WEDNESDAY, PERHAPS A DEGREE OR TWO COOLER IN THE
70S TO AROUND 80 WITH LOWS THURSDAY NIGHT ONCE AGAIN FROM THE MID
50S TO LOWER 60S.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 332 PM EDT TUESDAY...WEAK RIDGING FRIDAY WILL BREAK DOWN
FRIDAY NIGHT ALLOWING A WARM FRONT TO LIFT ACROSS THE NORTH
COUNTRY, PRODUCING SHOWERS AND THUNDERSTORMS THROUGH MUCH OF
SATURDAY. WEAK RIDGING WILL THEN RETURN FROM SATURDAY NIGHT
THROUGH SUNDAY NIGHT, FOLLOWED BY A COLD FRONT APPROACHING FROM
THE WEST ON MONDAY. THIS FRONT WILL BRING ANOTHER CHANCE FOR
SHOWERS AND THUNDERSTORMS, LINGERING INTO TUESDAY. TEMPERATURES
THROUGHOUT THE PERIOD WILL GENERALLY BE NEAR NORMAL WITH MAXES IN
THE 70S AND MINS IN THE M50S-M60S.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...GENERALLY VFR CONDITIONS WILL SEE
MVFR/IFR CONDITIONS WITHIN SHOWERS THIS AFTERNOON AND EVENING.
SHOWERS WILL CONTINUE TO PUSH NORTHEASTWARD ACROSS NORTHERN NY
INTO THE CHAMPLAIN VALLEY BY 20Z AND CENTRAL VERMONT BY 22Z.
EXPECT ALL TERMINALS TO SEE BRIEF PERIODS OF MODERATE TO HEAVY
RAINFALL, BUT TSRA ACTIVITY WILL CONTINUE TO BE ISOLATED TO
SCATTERED WITHIN THE SHOWERS. MORE WIDESPREAD TSRA WILL BE SOUTH.
SHOWERS AND LOW CIGS WILL PERSIST BEHIND LEADING EDGE OF
SHOWERS/TSTORMS.
HEADING INTO THE OVERNIGHT...PRECIP LOOKS TO END WEST TO EAST
BETWEEN 00Z-03Z AT KMSS/KSLK...06Z-08Z IN THE CHAMPLAIN VALLEY AND
08Z-10Z OVER CENTRAL VT. SOME IFR/MVFR FOG/LOW STRATUS MAY DEVELOP
IN THE EARLY MORNING HOURS AS CLOUDS DIMINISH. ESPECIALLY AT
KSLK/KPBG/KBTV AND KMPV. MORNING SUNSHINE WILL ERODE ANY FOG/LOW
STRATUS BY MID MORNING WITH VFR CONDITIONS EXPECTED THROUGHOUT THE
REST OF THE DAY.
OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...A WEAK FRONT WILL PRODUCE
SCATTERED SHOWERS LATE WEDS INTO THURSDAY...BEFORE HIGH PRES AND
IFR RETURNS FOR THURSDAY AFTERNOON INTO THE WEEKEND. GIVEN THE
RECENT RAINFALL AND SATURATED GROUND CONDITIONS...IF MORE CLEARING
AND LIGHT WINDS DEVELOP...PATCHY FOG/BR WILL BE POSSIBLE ANY
MORNING AT MPV/SLK. SUNDAY WILL SEE VFR CONDITIONS UNDER HIGH
PRESSURE.
&&
.HYDROLOGY...
AS OF 330 PM EDT TUESDAY...A FLOOD WATCH WILLBE IN EFFECT FOR
ESSEX COUNTY, NY EAST INTO PORTIONS OF NORTHERN VERMONT WHERE 1-2
INCHES OF RAIN HAS FALLEN IN THE PAST 24 HOURS. BLENDED QPF PROGS
SUGGEST AN ADDITIONAL THIRD TO THREE QUARTERS OF AN INCH IN THIS
AREA THIS EVENING WITH SCATTERED TOTALS IN EXCESS OF ONE INCH.
MAIN CONCERN APPEARS TO BE FLOODING IN SOME OF OUR MAINSTEM RIVER
BASINS INCLUDING THE AUSABLE, LAMLOILLE, MISSISQUOI AND WINOOSKI
WHERE LEVELS ARE ALREADY RUNNING HIGH. SOME LOCALIZED FLASH
FLOODING ISSUES MAY ALSO ARISE, BUT THIS APPEARS SOMEWHAT OF A
LESSER THREAT.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR VTZ002-003-005-006-
008-009-016>018.
NY...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NYZ034-035.
&&
SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...KGM
AVIATION...KGM
HYDROLOGY...JMGHazardous weather outlook, Jun 9, 3:38 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 338 PM EDT TUE JUN 9 2015 VTZ004-007-010>012-019-101945- ESSEX-CALEDONIA-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 338 PM EDT TUE JUN 9 2015 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ005-008-009-017-018-101945- WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-EASTERN CHITTENDEN- EASTERN ADDISON- 338 PM EDT TUE JUN 9 2015 ...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ034-035-VTZ002-003-006-016-101945- WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS-LAMOILLE- EASTERN FRANKLIN- 338 PM EDT TUE JUN 9 2015 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026>031-087-VTZ001-101945- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- 338 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA BY LATER TOMORROW AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BECOME STRONG, WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JMG
In the hours before
Special weather statement, Jun 9, 3:54 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 354 PM EDT TUE JUN 9 2015 NYZ028-035-VTZ001-002-005-006-008-016-017-092045- EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-EASTERN FRANKLIN-GRAND ISLE-WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-EASTERN CHITTENDEN- 354 PM EDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT CHAMPLAIN VALLEY AND WESTERN VERMONT... AT 352 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT KENT...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH HEAVY DOWN POURS...WHICH MAY CAUSE MINOR POOR DRAINAGE FLOODING IN AND AROUND THE CITY OF BURLINGTON. LOCATIONS TO BE IMPACTED INCLUDE... SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BURLINGTON INTERNATIONAL AIRPORT...ESSEX...WILLISTON...WINOOSKI...SHELBURNE... JERICHO...HINESBURG...STOWE...FAIRFAX...RICHMOND...CHARLOTTE... UNDERHILL...WESTFORD...WILLSBORO...HUNTINGTON...SOUTH HERO AND JOHNSON. IF YOU ARE ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. LAT...LON 4480 7265 4432 7266 4429 7344 4464 7347 TIME...MOT...LOC 1952Z 246DEG 33KT 4452 7331
Special weather statement, Jun 9, 4:18 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
418 PM EDT TUE JUN 9 2015
VTZ010-012-019-092045-
ORANGE-EASTERN RUTLAND-WINDSOR-
418 PM EDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RUTLAND AND WINDSOR
COUNTIES IN SOUTHERN VERMONT...
AT 417 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PITTSFIELD TO NEAR PLYMOUTH TO NEAR CHESTER...AND
MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
CLAREMONT...SPRINGFIELD...CHESTER...CHELSEA...LUDLOW...HANOVER...
HARTFORD...CHARLESTOWN...RANDOLPH...NORWICH...HARTLAND...ROYALTON...
BETHEL...SHARON...CAVENDISH...TUNBRIDGE...ROCHESTER...WEST WINDSOR...
STRAFFORD AND BARNARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4325 7281 4359 7282 4382 7297 4407 7241
4374 7224 4370 7231 4360 7234 4357 7238
4351 7240 4348 7238 4338 7242 4336 7239
4333 7241 4331 7240 4323 7243 4322 7269
TIME...MOT...LOC 2017Z 266DEG 33KT 4377 7287 4359 7275 4323 7263Special weather statement, Jun 9, 4:50 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EDT TUE JUN 9 2015
VTZ007-008-010-012-018-092115-
ORANGE-EASTERN ADDISON-WASHINGTON-WINDSOR-CALEDONIA-
450 PM EDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN AND EASTERN
VERMONT...
AT 450 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROCHESTER TO BETHEL TO POMFRET TO CHESTER...AND
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
CLAREMONT...SPRINGFIELD...BARRE...MONTPELIER...CHELSEA...ORANGE...
HANOVER...HARTFORD...RANDOLPH...NORWICH...HARTLAND...WILLIAMSTOWN...
BERLIN...BRADFORD...EAST MONTPELIER...SHARON...CORINTH...
BROOKFIELD...TUNBRIDGE AND PLAINFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4375 7248 4387 7255 4392 7290 4436 7257
4429 7212 4417 7205 4406 7206 4399 7212
4396 7210 4392 7212 4386 7219 4377 7220
4370 7231 4360 7234 4357 7238 4338 7242
4335 7239 4323 7252
TIME...MOT...LOC 2050Z 215DEG 39KT 4386 7285 4382 7261 4371 7254 4325
7257Special weather statement, Jun 9, 4:57 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 457 PM EDT TUE JUN 9 2015 NYZ028-035-VTZ001-002-005-006-008-009-016>018-092300- EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... JOHNSON...STOWE...MONTPELIER...MIDDLEBURY...VERGENNES... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON 457 PM EDT TUE JUN 9 2015 ...HEAVY RAINFALL IN THE CHAMPLAIN VALLEY AND NORTHERN VERMONT... WIDESPREAD MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF THE CHAMPLAIN VALLEY AND MUCH OF CENTRAL AND NORTH CENTRAL VERMONT THROUGH 7 PM. PONDING OF WATER AND ELEVATED STREAM LEVELS CAN BE EXPECTED IN THIS AREA, ESPECIALLY IN AREAS OF POOR DRAINAGE. MOTORISTS SHOULD USE CAUTION THIS EVENING. JMG
Local storm report, Jun 9, 5:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG BLOOMINGDALE 44.41N 74.09W
06/09/2015 ESSEX NY 911 CALL CENTER
COUNTY DISPATCH REPORTED TREES DOWN ON RTE 3 IN
BLOOMINGDALE. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1500929
LOCONTOLocal storm report, Jun 9, 5:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
523 PM EDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/09/2015 FRANKLIN NY 911 CALL CENTER
FRANKLIN COUNTY DISPATCH REPORTED TREES DOWN IN SARANAC
LAKE. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER BTV1500930
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:12 PM EDT | Special Weather Statement | BTV | Franklin | 63 min |
| Jun 9, 2:12 PM EDT | Special Weather Statement | BTV | Franklin | 63 min |
| Jun 9, 2:27 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 63 min |
| Jun 9, 3:28 PM EDT | Flood Watch | BTV | Essex | 13 hr |
Nearby
River Flood Warnings in New York, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.